# SDR 01FDEA00879

- Difficulty date: October 11, 2001
- Submitted: October 13, 2001
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

NR 2 MANIFOLD FAIL LEVEL 3 ALERT CAME ON.  *S/D*  COMING
